Skip navigation
   
 
Scholarly Communication
Contacts

Renormalisation of the Fayet-Iliopoulos D-term

Jack, Ian and Jones, D.R.T (2000) Renormalisation of the Fayet-Iliopoulos D-term. Physics Letters B, 473 (1-2). pp. 102-108. ISSN 0370-2693

[img]Postscript (Requires a viewer, such as GSview)
67Kb
[img]
Preview
PDF
130Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

We consider the renormalisation of the Fayet-Iliopoulos D-term in a softly-broken Abelian supersymmetric theory. We show that there exists (at least through three loops) a renormalisation group invariant trajectory for the coefficient of the D-term, corresponding to the conformal anomaly solution for the soft masses and couplings.

Item Type:Article
Additional Information:LTH 468. arXiv Number: arXiv:hep-ph/9911491v3. Available online 5 September 2000. Issue: 27 January 2000.
Uncontrolled Keywords:SOFT SUPERSYMMETRY-BREAKING; SUSY GAUGE-THEORIES; BETA-FUNCTION
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0370-2693(99)01484-7
Related URLs:
Refereed:No
Status:Published
ID Code:604
Deposited On:20 Nov 2008 12:53
Last Modified:20 May 2011 09:48

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students